# SDR ASAA2014021806898

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,673 hours, 8,750 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND NR 2 ENG FAULT CODE 79-31122.  THE OIL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.
